# SDR SWIA201334817

- Difficulty date: September 29, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 24,633 hours, 14,837 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP PANEL 684 ET CHAFED OUT OF LIMITS.  C-CHECK REPLACED RT WING INBD FLAP PANEL 684 ET IAW SRM.
